Haidong Liu ; Jie Liu - Kawamata-Miyaoka-type inequality for $\mathbb Q$-Fano varieties with canonical singularities II: Terminal $\mathbb Q$-Fano threefolds

epiga:13167 - Épijournal de Géométrie Algébrique, 3 juin 2025, Volume 9 - https://doi.org/10.46298/epiga.2025.13167
Kawamata-Miyaoka-type inequality for $\mathbb Q$-Fano varieties with canonical singularities II: Terminal $\mathbb Q$-Fano threefoldsArticle

Auteurs : Haidong Liu ; Jie Liu

    We prove an optimal Kawamata-Miyaoka-type inequality for terminal $\mathbb Q$-Fano threefolds with Fano index at least $3$. As an application, any terminal $\mathbb Q$-Fano threefold $X$ satisfies the following Kawamata-Miyaoka-type inequality \[ c_1(X)^3 < 3c_2(X)c_1(X). \]

    Comment: 33 pages, 4 tables. Any comments are welcome. v2: we improve the exposition, 29 pages, 3 tables. v3: Final published vesion


    Volume : Volume 9
    Publié le : 3 juin 2025
    Accepté le : 20 novembre 2024
    Soumis le : 4 mars 2024
    Mots-clés : Mathematics - Algebraic Geometry, Primary 14J45, Secondary 14J10, 14J30

    Statistiques de consultation

    Cette page a été consultée 626 fois.
    Le PDF de cet article a été téléchargé 482 fois.